# SDR C2XA11TY068

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 23,912 hours, 12,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CLIMBOUT.  AIR RETURN.  C/W FIM TASK CARDS.  NO DEFECTS FOUND AND AIRCRAFT RETURNED TO SERVICE.
